I was on Leaxpro for about 3 years. I recently starting weening myself off by going from 10mg to 5mg and then 2.5 mg. it is now 3 days I haven't taken anything. I ache all over, I feel like I have the flu. I have strange sensations all over my body especially in my head. I feel like I've been rolled over by a mad truck. My worst withdrawl is the nausea and dizziness. What is safe to take to not feel the dizzines and nausea so much?
Yes its obviously withdrawl symptoms from coming off the lexapro,even though you were weaning yourself off it,you were on the meds for 3 years so it might take a while for your body to get used to not having lexapro in your system.Are you on another antidepressant?Did your doctor advise you to wean off?
Give it a few days and if you still feel the same contact your gp and discuss how you feel with him/her,they may prescribe you something to help you along with it.If you feel concerned in the meantime contact gp asap.I know its a horrible feeling,i feel for you,Hope you feel better soon,Let us know how you're getting on.Take care
That is the withdrawal. Did your doctor give you a weening schedule to follow?My doctor gave me a schedule and I saw him today and I have had some problems since I went from 225mg to now 37.5 of effexor. I have to take the 37.5 for another 3 weeks before I can start missing days. It is very hard. Tell your doctor what is going on. You have to have help when you are weening offany of these meds when you have been on them a long time.I have the same symptoms. I have good days and bad. Don't do this on your own you need to talk to your doctor. I go back to mine in 3 weeks. Take care of yourself
i was on leaxpro for over four years... 10mgs then 20mgs. During that time I had an amazing person I was able to talk to about my anxiety and how to handle it. I came to a point where I no longer felt that I needed a foreign substance in my body to control me... I went off the meds cold turkey. The first side effect was a cloudy feeling in my head, then insomnia which has come with some crazy dreams, then a bit of a tingling feeling in my arms, and basic worrying. Yet, these side effects are nothing to the happiness I feel being able to feel again. Yes, anxiety has come back, I worry over things but just take what you have learned ( medition, close your eyes, yoga breathing) you will be okay. I love that I feel again... the good and the bad! The world is beautiful and life carries many things we cant control... if you want off meds, breath deep, be positive, and if it gets to much dont be afraid to ask your doctor for help... best of luck
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Aug 2010 • 1 answer
Posted 5 Nov 2010 • 1 answer
Posted 24 Feb 2011 • 2 answers
Posted 3 May 2012 • 3 answers
Posted 2 days 16 hours ago • 1 answer